RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bourgain Jean

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:1138
Abstract pages:5499
Full texts:844
References:494
Professor
Birth date: 28.02.1954
E-mail: ,
Website: http://www.math.ias.edu/~gustafss/Bourgain.html

http://www.mathnet.ru/eng/person14167
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/40280

Publications in Math-Net.Ru
2017
1. J. Bourgain, “On the Vinogradov mean value”, Tr. Mat. Inst. Steklova, 296 (2017),  36–46  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 30–40  isi  scopus
2015
2. J. Bourgain, S. V. Konyagin, I. E. Shparlinski, “Character sums and deterministic polynomial root finding in finite fields”, Math. Comp., 84:296 (2015),  2969–2977  mathnet  mathscinet  zmath  isi  scopus
2014
3. J. Bourgain, M. Z. Garaev, “Sumsets of reciprocals in prime fields and multilinear Kloosterman sums”, Izv. RAN. Ser. Mat., 78:4 (2014),  19–72  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 656–707  isi  scopus
4. J. Bourgain, M. Z. Garaev, S. V. Konyagin, I. E. Shparlinski, “Multiplicative congruences with variables from short intervals”, J. Analyse Math., 124:1 (2014),  117–143  mathnet  mathscinet  zmath  isi  scopus
2013
5. Jean Bourgain, Moubariz Z. Garaev, Sergei V. Konyagin, Igor E. Shparlinski, “On congruences with products of variables from short intervals and applications”, Tr. Mat. Inst. Steklova, 280 (2013),  67–96  mathnet  mathscinet; Proc. Steklov Inst. Math., 280 (2013), 61–90  isi  scopus
6. J. Bourgain, “On the Schrödinger maximal function in higher dimension”, Tr. Mat. Inst. Steklova, 280 (2013),  53–66  mathnet  mathscinet; Proc. Steklov Inst. Math., 280 (2013), 46–60  isi  scopus
2012
7. J. Bourgain, S. V. Konyagin, I. E. Shparlinski, “Distribution of elements of cosets of small subgroups and applications”, Int. Math. Res. Not. IMRN, 2012:9 (2012),  1968–2009  mathnet  mathscinet  zmath  isi  scopus
8. J. Bourgain, M. Z. Garaev, S. V. Konyagin, I. E. Shparlinski, “On the hidden shifted power problem”, SIAM J. Comput., 41:6 (2012),  1524–1557  mathnet  mathscinet  zmath  isi  scopus
9. J. Bourgain, B. S. Kashin, “Uniform approximation of partial sums of a Dirichlet series by shorter sums and $\Phi$-widths”, Mat. Sb., 203:12 (2012),  57–80  mathnet  mathscinet  zmath  elib; Sb. Math., 203:12 (2012), 1736–1760  isi  scopus
2010
10. J. Bourgain, B. S. Kashin, “On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum”, Mat. Zametki, 87:2 (2010),  309–310  mathnet  mathscinet  zmath  elib; Math. Notes, 87:2 (2010), 285–286  isi  scopus
2007
11. J. Bourgain, Ya. G. Sinai, “Limit behaviour of large Frobenius numbers”, Uspekhi Mat. Nauk, 62:4(376) (2007),  77–90  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 713–725  isi  scopus
2005
12. J. Bourgain, “Anderson–Bernoulli models”, Mosc. Math. J., 5:3 (2005),  523–536  mathnet  mathscinet  zmath
2004
13. J. Bourgain, “Recent progress on quasi-periodic lattice Schrödinger operators and Hamiltonian PDEs”, Uspekhi Mat. Nauk, 59:2(356) (2004),  37–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:2 (2004), 231–246  isi  scopus
1993
14. J. Bourgain, “Bounded variation of measure convolutions”, Mat. Zametki, 54:4 (1993),  24–33  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 995–1001  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019